# SDR HALA20251021325

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 42,160 hours, 6,659 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 41,630 hours, 6,656 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB > DURING ENGINE 2 START UP GOT ENG OVSPD PROT FAULT FOLLOWED BY: FO AOA HEAT, FO PITOT HEAT, FO TAT HEAT, FO STATIC HEAT. REMOVED AND REPLACED PHC 2 PER AMM 30-31-34. BITE CHECK OK. OPS CHECK W/ PROBE/ WINDOW HEAT SWITCH OK. CHK'D WIRING ON PHC 2 -- ALL GOOD  ON GND- NO FAULT W/ WIRING
